Anabolic steroids, bodybuilding discussion forums. - Steroidology

rui products
 

(Forum for members to discuss the use of anabolic steroids)

Results 1 to 10 of 10
  1. #1
    Novice
    Join Date
    Jun 2009
    Posts
    36
    Rep Power
    6
    can you get sick from injecting testosterone?
    I injected test 200 about a week ago and ended up getting the flu a day later, i dont know if it were A coincidence but i just got back to injecting again because i was feeling better and today i feel a lil fatigued and not so energized. Could i be getting sick again?

  2. #2
    Rookie
    Join Date
    Jun 2009
    Posts
    5
    Rep Power
    0
    highly doubt it man. unless theres some sick fuck at a ugl putting H1N1 in random vials. Chances are you just got sick=)

  3. #3
    Rookie
    Join Date
    Jun 2009
    Posts
    5
    Rep Power
    0
    Hey- definately research what you are doing though... I just read some feedback from Kane Red Machine on another subject that indicated getting the flu after breakdown. Hopefully he can shed some light on your question. I am a medic...but not as educated on this stuff as he is.

  4. #4
    Junior Bodybuilder Roidrage81's Avatar
    Join Date
    May 2009
    Posts
    330
    Rep Power
    6
    That's the test flu! It's a normal thing. It will last 2 weeks or so until your body gets use to it. I too am running test sutanon and have some flu symptoms. Tired, fatigued, runny nose and that's about it for now.

  5. #5
    Novice
    Join Date
    Mar 2009
    Posts
    43
    Rep Power
    6
    highly doubt it man. unless theres some sick fuck at a ugl putting H1N1 in random vials. Chances are you just got sick=)
    Hahahahahaahahaha!!!!!!

  6. #6
    Biggin
    Guest
    Ditto!!!!!

  7. #7
    Wolverine! Where?! Juggernaut2148's Avatar
    Join Date
    Apr 2007
    Posts
    2,791
    Rep Power
    35
    Sounds like test flu....not everyone gets it but with Sust some do.

  8. #8
    Rookie
    Join Date
    Aug 2009
    Posts
    1
    Rep Power
    0
    Can testosterone make you sick
    Hey bro to answer you quastion yes it can make you sick but not after you inj it. I allways get kind sick from it about a week or two affter but thats just me may take you does down and see how you feal remember allways listine to your body hope this help you out later man.
    meathaed1287 from gilbert az

  9. #9
    Community Veteran needsize's Avatar
    Join Date
    Jan 2003
    Posts
    4,940
    Rep Power
    14
    its your body's reaction to the alcohol in the gear, some brands are worse than others, and high dosed stuff is even worse. Your body tends to get used to it as the cycle progresses...
    some things help, inject earlier in the day, close to bed it sits in the muscle when you are sleeping and seems to hurt more....injecting in a muscle before the gym seems to help as well, that way you flush some blood through the muscle after the shot
    needsize@*****************

    My trainer

  10. #10
    Rookie
    Join Date
    Mar 2009
    Posts
    3
    Rep Power
    0
    dude i had test flu so bad my first cycle i was shitting and throwing up constantly lol. Youll be alright...once you get past the first 2 smooth sailing...

uniquemicals
Thread Information
Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Tags for this Thread
Posting Permissions
  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
  

3Js Nutrition Network

juicepump













3Js Nutrition Network



health and fitness talk